So I was diagnosed with pelvic inflammatory disease due to my partner giving me gonnoreha . I got a shot took my antibiotics and finished them and my doctor said don't have sex for 7 days then she changed her mind and said 6 weeks because I wanted to see if it was gone. As for my partner , they gave him a shot and said don't have sex for 7 days. So last night around 11pm we had sex with a condom ( 5 days after the shot for my partner & 3 days of finishing the pills for me ) and when we finished we noticed the condom ripped all the way up and his semen went in me . I'm on the birth control patch (Ortho Evra) but I'm supposed to take it off on Wednesday . Am I at risk for catching gonnoreha again or getting pregnant ?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2013 • 2 answers
Posted 26 Sep 2013 • 1 answer
Posted 18 Dec 2015 • 1 answer
Posted 7 Feb 2016 • 1 answer
Posted 16 Jun 2016 • 0 answers